Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have esophagitis. Very thirsty and frequent urination. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 47 Questions

I have esophagitis but recently im so thirst that Im drinking liters of water and urinating every hour or so..why?
Posted Wed, 18 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. James M. Schwartz 1 hour later

Thanks for your query. I am happy to help you.

In general, esophagitis should not cause thirst and frequent urination. The same holds true for any medications intended to treat esophagitis.

It would be helpful to know a little more about your medical and family history.
Are you on any medications?
Do you have a history of any other medical conditions?
Do any of your family members have diabetes?

Excessive thirst and urination are classic symptoms of diabetes. While this is not the only possibility in your case, when a doctor hears those symptoms, it is the first thing he thinks of. Other symptoms often associated with undiagnosed diabetes include weight loss, fatigue and visual disturbances. Do you have any of these?

Although I am interested in your answers to the above questions, it is important that you seek a doctor's care regardless. A true diagnosis will require a physical exam and some lab tests (test of blood sugar, urine and some others).

Looking forward to your.

Best Regards,
Dr. Schwartz
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor